MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Misfocusing (1401)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 08/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Doctor entered the incorrect target for the light delivery device.The light delivery device adjusted the lens to the target as specified by the doctor, resulting in undesired refractive outcome for the patient.Device history record for the lens was reviewed.No issues were noted.The explanted lens has been returned and is currently being evaluated.
 
Event or Problem Description
Doctor entered the incorrect target for the light delivery device.The light delivery device adjusted the lens to the target as specified by the doctor, resulting in undesired refractive outcome for the patient.
 
Additional Manufacturer Narrative
The explanted lens was returned.The lens was cut into several fragments, with some of the cuts going through the center of the optic.Due to the extent of damage to the lens, additional testing could not be performed.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key10581915
Report Number3012712027-2020-00017
Device Sequence Number16792098
Product Code HQL
UDI-Device Identifier00818806020203
UDI-Public01008188060202031119110617221031
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001397
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2020
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR